A series of smooth irregular varieties in projective space
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 2, p. 357-380
@article{ASNSP_1999_4_28_2_357_0,
     author = {Ciliberto, Ciro and Hulek, Klaus},
     title = {A series of smooth irregular varieties in projective space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {2},
     year = {1999},
     pages = {357-380},
     zbl = {0983.14040},
     mrnumber = {1736233},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_2_357_0}
}
Ciliberto, Ciro; Hulek, Klaus. A series of smooth irregular varieties in projective space. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 2, pp. 357-380. http://www.numdam.org/item/ASNSP_1999_4_28_2_357_0/

[BS] M. Beltrametti - A. Sommese, Zero-cycles and k-th order embeddings of smooth projective surfaces, In: "Problems in the theory of surfaces and their classification" (F. Catanese, C. Ciliberto, M. Cornalba eds.), Symposia Math. 32 (1991), 33-48. | MR 1273371 | Zbl 0827.14029

[CC] L. Chiantini - C. Ciliberto, Weak defective surfaces, in preparation.

[CFM] C. Ciliberto - P. Francia - M. Mendes Lopes, Remarks on the bicanonical map for surfaces of general type, Math. Z. 224 (1997), 137-166. | MR 1427708 | Zbl 0871.14011

[CH] C. Ciliberto - K. Hulek, A remark on the geometry of elliptic scrolls and bielliptic surfaces, Manuscripta Math. 95 (1998), 213-224. | MR 1603321 | Zbl 0936.14025

[EH] D. Eisenbud - J. Harris, "Curves in projective space", Montreal University Press, 1982. | MR 685427 | Zbl 0511.14014

[F] W. Fulton, "Intersection Theory", Ergebni. der Math., Springer-Verlag, 1984. | MR 732620 | Zbl 0541.14005

[LB] H. Lange - Ch. Birkenhake, "Complex Abelian Varieties" Grund. der Math., Springer-Verlag, 1992. | MR 1217487 | Zbl 0779.14012

[LV] R. Lazarsfeld - A. Van De Ven, "Topics in the Geometry of Projective Space", DMV Seminar, Band 4, Birkäuser Verlag, 1984. | MR 808175 | Zbl 0564.14007

[R] E. Rogora, Varieties with many lines, Manuscripta Math. 82 (1994), 207-226. | MR 1256160 | Zbl 0812.14038

[S] G. Scorza, Determinazione delle varietà a tre dimensioni di Sr (r > 7) i cui S3 tangenti si tagliano a due a due, Rend. Circ. Mat. Palermo (2) 25 (1908), 193-204. | JFM 39.0717.01

[Z] F. Zak, Projections of algebraic varieties, Math. USSR Sb. 44 (1983), 535-544. | Zbl 0511.14026